中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Gravity with electromagnetism on M(4)xZ(2)
作者: Chen, B
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1997
卷号: 27, 期号:4, 页码:497-500
关键词: NONCOMMUTATIVE GEOMETRY
学科分类: Physics
通讯作者: Chen, B , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
英文摘要: In the framework of the differential calculus on discrete group, which is a realization of noncommutative geometry, we present a Kaluza-Klein-type unified Einstein-Maxwell theory on M-4 x Z(2). By generalizing the usual concept of vielbein and connection and from the generalized torsion-free condition, we obtain a gravity theory which contains tensors, vectors and scalar field.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12468
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Gravity with electromagnetism on M(4)xZ(2).pdf(190KB)----开放获取View Download

Recommended Citation:
Chen, B. Gravity with electromagnetism on M(4)xZ(2)[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1997,27(4):497-500.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chen, B]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chen, B]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Gravity with electromagnetism on M(4)xZ(2).pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace